# SDR SWAA051545

- Difficulty date: May 25, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 31,033 hours, 26,544 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, RT ELEVATOR TAB FAILED THE FREE PLAY CHECK.  REMOVED AND REPLACED NR 1 HINGE BUSHING & HARDWARE PER MM.
